BibTeX record journals/cj/Oliveira-Pinto75

download as .bib file

@article{DBLP:journals/cj/Oliveira-Pinto75,
  author    = {F. Oliveira{-}Pinto},
  title     = {The Use of Derivatives in the Optimisation of the Truncation Error
               of Polynomial Approximations},
  journal   = {Comput. J.},
  volume    = {18},
  number    = {1},
  pages     = {77--80},
  year      = {1975},
  url       = {https://doi.org/10.1093/comjnl/18.1.77},
  doi       = {10.1093/comjnl/18.1.77},
  timestamp = {Sat, 20 May 2017 00:22:29 +0200},
  biburl    = {https://dblp.org/rec/journals/cj/Oliveira-Pinto75.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics